`a`
Related Articles
1

Second-order constrained variational problems on Lie algebroids: Applications to optimal control

Journal of Geometric Mechanics  Volume 9, Issue 1, Pages : 1 - 45, 2017

Leonardo Colombo - (email)

 Abstract       References       Full Text      Related Articles

2

Variational integrators for mechanical control systems with symmetries

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 193 - 225, 2016

Leonardo Colombo - (email), Fernando Jiménez - (email), David Martín de Diego - (email)

 Abstract       References       Full Text      Related Articles

3

Dimension theory of flows: A survey

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3345 - 3362, 2015

Luis Barreira - (email)

 Abstract       References       Full Text      Related Articles

4

A new multisymplectic unified formalism for second order classical field theories

Journal of Geometric Mechanics  Volume 7, Issue 2, Pages : 203 - 253, 2015

Pedro Daniel Prieto-Martínez - (email), Narciso Román-Roy - (email)

 Abstract       References       Full Text      Related Articles

5

Variational principles for spin systems and the Kirchhoff rod

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 417 - 444, 2010

François Gay-Balma - (email), Darryl D. Holm - (email), Tudor S. Ratiu - (email)

 Abstract       Full Text      Related Articles

6

Orientation waves in a director field with rotational inertia

Kinetic and Related Models  Volume 2, Issue 1, Pages : 1 - 37, 2009

Giuseppe Alì - (email), John K. Hunter - (email)

 Abstract       Full Text      Related Articles

7

Stability and weak rotation limit of solitary waves of the Ostrovsky equation

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 4, Pages : 793 - 806, 2007

Steve Levandosky - (email), Yue Liu - (email)

 Abstract       Full Text      Related Articles

8

On the variational theory of traffic flow: well-posedness, duality and applications

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 601 - 619, 2006

Carlos F. Daganzo - (email)

 Abstract       Full Text      Related Articles

9

On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian

Communications on Pure and Applied Analysis  Volume 4, Issue 1, Pages : 9 - 22, 2004

L. Cherfils - (email), Y. Il'yasov - (email)

 Abstract       Full Text      Related Articles

10

Discontinuous elliptic problems in $R^N$: Lower and upper solutions and variational principles

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 315 - 328, 2000

Ana Maria Bertone - (email), J.V. Goncalves - (email)

 Abstract       Full Text      Related Articles